# SDR HEEA0012688

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Failed
- Location: Cockpit
- Component: Narco
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED 30 DAY OPERATIONAL TEST.
